Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Severe vertigo after getting flu vaccine. What to do?

In 2008 & 2009 I had severe vertigo starting 4 days after getting the flu vaccine . First time was hospitalized three days to test for stroke . Second year I had no ability to balance for 3 weeks. I have not had the shot since, do I dare try this year? Before 2008 I had taken the shot annually for 20+ years. Thank you
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Drug/Medication
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Oct 2013
hello dear
thanks for your query at HCM
these are contraindication for flu vaccine
Hypersensitivity to egg proteins, kanamycin and neomycin or other components of the vaccine, or life-threatening reaction to previous influenza vaccination.
you have developed reaction to vaccine two times , so avoid vaccine this time.
some time it may cause severe life threatening reaction if your hypersensitive to it.
regards
Answered: Sat, 12 Oct 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor